default-icon
Nausea hot flashes
Iam taking primosa from 10 dayz after sm hormonal problm but today am feeling dizziness nausea and hot flashes ,cramps in joints headace anxiety is it pre menopause
26 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You are too young to face pre menopausal symptoms now Any other menstrual irregularities?
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.